VOLUME 16 2011 NUMBERS 2–4

Unification Over Distributive Exponentiation (Sub)Theories
Serdar Erbatur, Andrew M. Marshall, Deepak Kapur, Paliath Narendran
Pages 109–140

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Serdar Erbatur and Andrew M. Marshall and Deepak Kapur and Paliath Narendran},
  title   = {Unification Over Distributive Exponentiation (Sub)Theories},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {16},
  number  = {2--4},
  pages   = {109--140},
  year    = {2011},
  url     = {https://doi.org/10.25596/jalc-2011-109},
  doi     = {10.25596/jalc-2011-109}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: unification, term rewriting, protocol security
DOI: 10.25596/jalc-2011-109